# SDR SWAA2015092344186

- Difficulty date: September 19, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 35,467 hours, 20,886 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A2041
- Part serial: IC0637
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STATION 138.7, BETWEEN 9" & 10", FROM AFT SPAR.  REPAIRED SKIN IAW SRM.
